# SDR CALA9801670

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6578444017
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A HYDRAULIC SYSTEM WAS LOST ON FINAL APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE A SYSTEM HYDRAULIC PRESSURE LINE IN AFT AIRSTAIRS TO FIREWALL LEAKING.  THE HYDRAULIC PRESSURE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
